# SDR RJEF20180219001

- Difficulty date: February 16, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 36,840 hours, 14,732 cycles
- Engine: Iae V2527EA5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  HAD A WARNING MESSAGE OF THE NR 2 THRUST REVERSE UNLOCKED,  RETURNED TO DEPARTURE.  UNEVENTFUL LANDING.   PERFORMED FAULT ANALISYS IAW TSM 78-30-00-810-844-A,  REPLACED THE HCU,  REPLACED THE NON-LOCKING ACTUATORS FOR THE NR 2 THRUST REVERSER IAW AMM 78-32-48, AMM 78-32-43 PB401. TESTED NORMAL.
